# SDR AALA202203282678

- Difficulty date: March 22, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A320*
- Aircraft serial: 5763
- Aircraft time: 26,902 hours, 10,879 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592201
- Part serial: C3827
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 26,931 hours, 10,893 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT CIDS PANEL INDICATION, 3R DOOR CHECK SLIDE PRESSURE. **SUPPLEMENTAL REPORT FOR AALA202203232678: REPLACED 3R DOOR ESCAPE-SLIDE INFLATION RESERVOIR PER AMM 25-62-49. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
